# SDR P5CA2022092700179

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - LH HORI STAB O/B BL 421.5 WEB FOUND CRACK AFTER TIP FAIRING REMOVED  (LH H/STAB O/B BL 421.5 WEB REPAIRED AS PER SRM 55-10-09-2R-12 & RI-55-00-15908 REV A)
